# SDR GTIA2025122639223

- Difficulty date: December 23, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N604NK
- Make and model: Airbus A320-232
- Aircraft serial: 4431
- Aircraft time: 53,417 hours, 24,575 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FUME EVENT ON TAKEOFF PACK 1-REF LP-6019368-2, OIL LEAK ON APU GENERATOR FOUND AND COORECTED AND PERFORMED DECONATMINATION OF THE BLEED AIR DUCTS PER PER TSM 05-50-00-810-831.  CONTINUED TSM AND PERFORMED DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYSTEM IAW AMM 21-00-00-615-804 AND REPLACED RECIRCULATION FILTERS IAW AMM 21-21-41PERFORMED OPERATIONAL TEST OF TEMPERATURE CONTROL SYSTEM IAW AMM 21-63-00 NO ODORS NOTED FROM AIRCONDITIONING SYSTEM.
